MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH AMERICA, INC.; THULIO LASER FIBER

DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH AMERICA, INC.; THULIO LASER FIBER
Model Number K2016370
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices identified by the complaint information were received for evaluation 20 nov 2024 and were evaluated 22 nov 2024.The laser fibers returned were determined to be broken, consistent with information received from the complainant.The laser fibers rfid tags revealed the devices had both been utilized by the complainant.One of the fibers had been utilized four times with a total energy transmission of 17670j, and the other had been utilized for one case with a total energy transmission of 6600j.The usage of both fibers by the complainant prior to breakages observed, as well as the 100% inspection completed at dmta provide objective evidence the laser fibers were operating within specification prior to the breakages reported.It is acknowledged that dornier laser fibers are fragile, and must be handled with care as instructed in the applicable instructions for use for laser fibers.No patient or operator impact was reported with information received for this complaint.No defects or inconsistencies with the laser fiber returned were noted upon evaluation of the complaint samples.
 
Event or Problem Description
On 5 november 2024 dmta quality was contacted regarding a thulio laser fiber which was reported to have broken on 26 september 2024.No patient impact was reported as a result of the reported fiber breakage.

Brand Name
DORNIER MEDTECH AMERICA, INC.
Common Device Name
THULIO LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer (Section G)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer Contact
amber stallings
1155 roberts blvd
suite 100
kennesaw, GA 30144
MDR Report Key20825260
Report Number1037955-2024-00047
Device Sequence Number8717110
Product Code GEX
UDI-Device Identifier00810116023462
UDI-Public01008101160234621728073110F2923R
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K121938
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberK2016370
Device Lot NumberF2923R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2024
Initial Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown